# SDR SWAA113629

- Difficulty date: May 23, 2011
- Submitted: May 24, 2011
- Operation: Air carrier
- Aircraft: N313SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23335
- Aircraft time: 80,405 hours, 73,655 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Strap
- Part number: 6545776
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 26Y CHECK FOUND, FWD BULKHEAD FAIL-SAFE CHORD STRAP CORRODED AT BS 727, STR 24R.  REPAIRED CHORD PER SRM.
